The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.39 NO.2 / 1996 )
home Quasi-Duality, Linear Compactness and Morita Duality for Power Series Rings
Pages 250-256
Weimin Xue,
home Nonnegative Linearization and Quadratic Transformation of Askey-Wilson Polynomials
Pages 241-249
Ryszard Szwarc,
home Some Rings of Invariants that are Cohen-Macaulay
Pages 238-240
Larry Smith,
home Nonexistence of maxima for Perturbations of Some Inequalities with Critical Growth
Pages 227-237
Alexander R. Pruss,
home Slice Maps and Multipliers of Invariant Subspaces
Pages 219-226
Takahiko Nakazi,
home Further on the Points of Inflection of Bessel Functions
Pages 216-218
Lee Lorch, Peter Szego,
home Central $*$-Differential Identities in prime Rings
Pages 211-215
P. H. Lee, T. L. Wong,
home Purely Infinite Simple $C^*$-Crossed Products II
Pages 203-210
Ja A. Jeong, Kazunori Kodaka, Hiroyuki Osaka,
home On Positive Integer Solutions of the Equation $xy + yz + xz = n$
Pages 199-202
Al-Zaid Hassan, B. Brindza, A. Pinter,
home Backward Continued Fractions and Their Invariant Measures
Pages 186-198
Karlheinz Grochenig, Andrew Haas,
home On the Representation of an Idempotent as a Sum of Nilpotent Elements
Pages 178-185
M. Ferrero, E. R. Puczylowski, S. Sidki,
home On Some Geometric Invariants Associated to the Space of Flat Connections on an Open Space
Pages 169-177
I. Biswas, K. Guruprasad,
home Bernstein-Type Inequalities with Bombieri Norm
Pages 151-163
Franck Beaucoup, Catherine Souchon,
home On the linear Invariance of Lindelof Numbers
Pages 129-137
Jan Baars, Helma Gladdines,
home The Doob-Meyer Decomposition Revisited
Pages 138-150
Richard F. Bass,
home On Joint Eigenvalues of Commuting Matrices
Pages 164-168
R. Bhatia, L. Elsner,